# SDR CA180404018

- Difficulty date: April 3, 2018
- Submitted: August 18, 2020
- Operation: General aviation
- Make and model: Boeing 787-8
- Aircraft time: 24,020 hours
- Engine: Ge GENX1B54
- System (JASC): 2497 · Electrical Power System Wiring
- Part: Terminal Block
- Part number: 7001330H03
- Condition: Burned
- Location: Generator
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) DURING A08 CHECK, LT ENG, L2 VFSG FEEDER CABLE FROM PYLON TO L2 VFSG TERMINAL BLOCK, T3 LUG FOUND BURNT AND LOOSE AT TERMINAL BLOCK ON VFSG. TERMINAL BLOCK COVER ALSO FOUND BURNT AT T3 LUG, ON THE VFSG.  (TC# 20180404018).
